Functional equations and conjugacy of local diffeomorphisms of a finite smoothness class
Funkcionalʹnyj analiz i ego priloženiâ, Tome 7 (1973) no. 4, pp. 17-28
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1973_7_4_a1,
author = {G. R. Belitskii},
title = {Functional equations and conjugacy of local diffeomorphisms of a finite smoothness class},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {17--28},
year = {1973},
volume = {7},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1973_7_4_a1/}
}
G. R. Belitskii. Functional equations and conjugacy of local diffeomorphisms of a finite smoothness class. Funkcionalʹnyj analiz i ego priloženiâ, Tome 7 (1973) no. 4, pp. 17-28. http://geodesic.mathdoc.fr/item/FAA_1973_7_4_a1/